# SDR AALA20111117AFW01

- Difficulty date: November 16, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 48,732 hours, 5,935 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sleeve
- Condition: Debonded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LP COMPRESSOR CASE KEVLAR WRAP AT THE 5 TO 7 POSITION AFT ADGE OF THE TEFLON SLEEVE DISBONDING.  ACCOMPLISHED REPAIR PER EA ENGN-72-020363 ACCOMPLISHED.
